# SDR SWAA2022020756124

- Difficulty date: January 18, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 48,056 hours, 28,177 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL REAR SPAR VERTICAL STIFFENER AT RBL25 CRACKED 2' AT THE BOTTOM. / REMOVED AND REPLACED STIFFENER REF SRM 51-40-02.
